# SDR SWIA200413842

- Difficulty date: September 13, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 4,407 hours, 3,444 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOORBEAM TO TRANSVERSE BEAM ATTACH CLIPS ARE CRACKED; FS 280.00, RBL 9.0 INBOARD AND OUTBOARD.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED CLIPS IAW CRJ SRM 51-40-11, 51-23-00, 51-42-06, 51-42-21, 51-25-16, AND 51-21-11.
